Yasmin Yaz, Lexapro, Body Jerks, Annoying Symptoms, Nerve Damage
Hi everyone, It's been a while since I posted. I have been trying to stay away from the computer because it gets me into trouble with looking things up. Anyway i have been on the lexapro now for 5 weeks. I am still only on a 5mgs. I have to say for me ... more »
It's been a while since I posted. I have been trying to stay away from the computer because it gets me into trouble with looking things up. Anyway i have been on the lexapro now for 5 weeks. I am still only on a 5mgs. I have to say for me it made a huge improvement quickly. My doctor did believe it was the Yaz that messed me up so badly. He is not pushing to raise me and really thinks this dose will do the trick. Like I said in my other post, I never wanted to take an A/D but at that point in my life i did not have a choice. I still have some annoying symptoms left over but on the whole, my anxiety has decreased alot, I am not crying much anymore. I am able to go out and function. The only problem I still have is the sleep and also symptoms seem to be popping back up after my period ends around ovulation time. That is what I am going through right now. My issue is the body jerks at night. I have been doing really well and then they started again a couple of nights ago. I am on 13 cycle days and went back to my journal last month and saw this happend around the same time. I also have muscle flutters throughout my body. That is annoying as well. I sometimes also get tingling and numbness in my hands and feet. Istart to worry about nerve damage. I wish I could say its from the lexapro, but all this started before the lexapro, after the yaz of course. A/D are not for everyone and my doctor was surprised how quickly I started feeling better. He thinks it's becasue I am so small and tiny in weight. Everyone needs to do what is right for them. Right now I just want to get better and be able to take care of my family. I have made alot of progress. I still get very angry and wonder why this had to happen and wonder if the body jerking will ever go away and if I will ever be able to sleep again like I use to. I really believe the Yaz scrambled my brain. I am also in therapy to learn how to deal with the way my life has changed through all of this. I am lucky that she agrees too about the Yaz. I wish there were more opened minded doctors out there. It's really frustrating how they just put woman on b/c pills without even checking us out and making sure we don't have anything else wrong with us. Especially with Yaz and Yasmin. They both are dangersous because of the potassium in it. This pill really should be taking off the market. Oneday someone is going to die from this pill and hopefully we don't have long term damage done to us.